Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 115, NWS State College, PA

May 27, 20117 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 27, 2011, 6:16 PM EDT for 7 counties in Pennsylvania. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2011, 6:16 PM EDT (22:16 UTC)
Expired
May 27, 2011, 7:15 PM EDT
In force
59 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Centre County, PA, Clinton County, PA, Lycoming County, PA, Mifflin County, PA, Snyder County, PA, Tioga County, PA, Union County, PA

The radar

The State College radar (KCCX), 82 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 12:57 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.3 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-299 J/kg
Mixed-layer LCL
1125 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

449 
WUUS51 KCTP 272216
SVRCTP
PAC027-035-081-087-109-117-119-272315-
/O.NEW.KCTP.SV.W.0115.110527T2216Z-110527T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
616 PM EDT FRI MAY 27 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...
  WEST CENTRAL SNYDER COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTHEASTERN TIOGA COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  WESTERN UNION COUNTY IN CENTRAL PENNSYLVANIA...
  EASTERN CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
  WESTERN LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  SOUTHEASTERN CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 715 PM EDT

* AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  CLUSTER OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  BUTTONWOOD TO JERSEY SHORE TO BURNHAM...MOVING NORTH AT 20 MPH.
  THESE STORMS ARE CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  RALSTON AND AVIS AROUND 620 PM EDT...
  SEVEN MOUNTAINS AROUND 625 PM EDT...
  OGDENSBURG AND BUTTONWOOD AROUND 635 PM EDT...
  POE VALLEY STATE PARK AND MILLHEIM AROUND 640 PM EDT...
  ENGLISH CENTER AND BLOSSBURG AROUND 655 PM EDT...
  MCELHATTAN AND MACKEYVILLE AROUND 700 PM EDT...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 171 AND 196...I-180 BETWEEN MILE MARKERS 27
AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220...ROUTE 322...ROUTE 522...STATE ROAD 14...STATE ROAD 45...STATE
ROAD 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR CENTRAL PENNSYLVANIA.

&&

LAT...LON 4161 7687 4159 7682 4069 7730 4067 7736
      4070 7765 4158 7744 4180 7690
TIME...MOT...LOC 2215Z 190DEG 20KT 4150 7709 4123 7729
          4068 7754

$$

FORECASTER: RXR/KOZAR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:53 PM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, May 27, 3:53 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
353 PM EDT FRI MAY 27 2011

.SYNOPSIS...

A SLOWLY FILLING UPPER TROUGH WILL KEEP THE REGION UNSETTLED INTO
THE WEEKEND. A STRONG UPPER LEVEL RIDGE IS FORECAST TO BECOME
ESTABLISHED OVER THE EASTERN UNITED STATES BY THE SECOND HALF OF
THE WEEKEND. EVEN WARMER CONDITIONS ARE EXPECTED FOR THE EARLY TO
MIDDLE PART OF NEXT WEEK AS THE UPPER RIDGE STRENGTHENS AND SHOULD
LIKELY BRING THE FIRST PROLONGED HEAT OF THE SEASON TO THE REGION.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
SEVERE THUNDERSTORM WATCH FOR MUCH OF CENTRAL PA THROUGH 8 PM.

A QUASI-STATIONARY FRONT FROM MAINE DOWN OVER NRN PA INTO OHIO
CONTINUES TO BE A FOCUS FOR SHOWERS AND STORMS INTO THIS EVENING.
BEST INSTABILITY REMAINS ACROSS EASTERN AREAS ALONG AND SOUTH OF
THE FRONT. PROGS SHOW SOME INCREASE IN WIND WITH HEIGHT BUT VERY
LITTLE DIRECTIONAL SHEAR. SO WITH THE EXCEPTION OF VERY NEAR THE
FRONT...IT LOOKS LIKE IT WILL BE A HIGH CAPE LOW SHEAR DAY...WHICH
WILL TEND TOWARD THE MAIN THREATS OF LOCALIZED DAMAGING WINDS AND
POSSIBLY LARGE HAIL. IT WILL ALSO CREATE THE RISK OF LOCALLY HEAVY
RAIN. AREAS THAT GOT HIT YESTERDAY WILL BE ESPECIALLY VULNERABLE
TO FLOODING...BUT CONFIDENCE IS TOO LOW ON A THREAT ZONE FOR ANY
KIND OF WATCH.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM SATURDAY/...
CONVECTION THAT IS UNDERWAY THIS EVENING WILL GRADUALLY BECOME
MORE AND MORE SCATTERED OVERNIGHT AS WE LOSE THE
INSTABILITY...THOUGH SHOWERS MAY PERSIST THROUGH THE OVERNIGHT IN
THE NORTHEAST. THE BOUNDARY THAT IS HANGING IN OVER THE AREA IS
FINALLY FCST TO WASH OUT...LEAVING A STILL MOIST SOUTHERLY FLOW IN
ITS PLACE RIGHT INTO THE WEEKEND.

OVERNIGHT LOWS TONIGHT WILL BE QUITE MILD WITH HIGH HUMIDITY.
TEMPS SHOULD AVERAGE AROUND 10 DEG ABOVE NORMAL.

&&

.LONG TERM / 6 PM SATURDAY THROUGH FRIDAY/...

THE UPPER TROUGH WILL MOVE EAST AND GRADUALLY FILL ACROSS THE
CENTRAL APPALACHIANS BY TOMORROW NIGHT. THE AXIS OF RELATIVELY
HIGH PWAT AIR UNDER THE SOUTHERLY FLOW AHEAD OF THE TROUGH WILL
GRADUALLY PINCH OFF AND MOVE EAST AS THE UPPER TROUGH WEAKENS AND
LIFTS OUT. ANY SHOWERS SATURDAY NIGHT WILL CONTINUE TO WASH UNDER
THE DWINDLING UPPER FORCING.

BY SUNDAY A STRONG UPPER RIDGE WILL BEGIN TO BUILD OVER THE AREA.
BRINGING THE SEASON'S FIRST REAL SHOT OF HIGH HEAT. THE 500 RIDGE
IS FCST TO BLOW UP TO MORE THAN 5900M OVER THE NERN US...MORE THAN
2 STD DEV ABOVE NORMAL. THE QUESTION WILL BE HOW LONG THIS RIDGE
HOLDS ON. A STRONG UPPER LEVEL LOW WILL RIDE OVER THE
RIDGE...WEAKENING IT BY TUESDAY NIGHT INTO WEDNESDAY. THE GEFS
CARVES OFF THE NORTHERN EDGE BY MID WEEK COURTESY OF A SHORTWAVE
THAT IS MADE TO SLIDE THRU THE GR LAKES AND NERN US...WHILE THE
ECMWF HOLDS ONTO THE BIG HEIGHTS FOR AT LEAST A DAY LONGER...DUE
TO THE FACT THAT IT HAS IT LOCATED MORE OVER THE MIDWEST...THAN
THE EASTERN US. SO TEMPERATURES FROM SUNDAY THROUGH TUESDAY SHOULD
BE WELL INTO THE 80S TO THE LOW 90S. THE WARM TEMPS AND DRY AIR
SHOULD ALLOW FOR LITTLE IF ANY CONVECTION.

THE STRONG LOW MOVING THROUGH LATE TUESDAY THROUGH WEDNESDAY
SHOULD BRING A FRONT OUT OF CANADA AND BRING A RESPITE FROM THE
HEAT AND OUR GOOD CHANCE FOR PRECIPITATION.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
AS OF THE 18Z ISSUANCE...THE EASTERN HALF OF THE STATE IS UNDER VFR
CONDITIONS...WITH SHOWERS AND LINGERING IFR CEILINGS OVER THE THE
WEST. THE MAIN THREAT FOR THE REMAINDER OF THE DAY WILL BE THE
RETURN OF SHRA/TSRA TO THE REGION THIS AFTERNOON. ENVIRONMENTAL
CONDITIONS ARE ONCE AGAIN FAVORABLE FOR THE DEVELOPMENT OF
SCATTERED SHRA/TSRA...ESPECIALLY IN THE SOUTHEASTERN PART OF THE
STATE. THE SHRA/TSRA WILL FOLLOW A TYPICAL DIURNAL PATTERN...AND
MOST STORMS SHOULD DISSIPATE BY 03Z. AFTERWARD...PATCHY MVFR FOG
AND IFR/LIFR CEILINGS WILL SET IN THROUGH THE MORNING HOURS.

OUTLOOK...
SAT...MAINLY VFR WITH ISOLATED SHRA/TSRA.
SUN-WED...MAINLY VFR...BUT ISOLATED SHRA AND TSRA WILL BE POSSIBLE
AT TIMES.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE/CERU/RXR
NEAR TERM...RXR
SHORT TERM...LA CORTE/CERU
LONG TERM...LA CORTE/CERU
AVIATION...RXR/KOZAR
Hazardous weather outlook, May 27, 5:35 PM EDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
535 PM EDT FRI MAY 27 2011

PAZ004>006-010-011-017-024-033-282145-
WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-
535 PM EDT FRI MAY 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059-
063>066-282145-
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
535 PM EDT FRI MAY 27 2011

...SEVERE THUNDERSTORM WATCH 388 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

DEVOIR

In the hours before

Special weather statement, May 27, 5:05 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
505 PM EDT FRI MAY 27 2011

PAZ019-027-045-049-050-272130-
MIFFLIN PA-SNYDER PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-UNION PA-
505 PM EDT FRI MAY 27 2011

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CENTRE...
NORTHEASTERN MIFFLIN...SOUTHEASTERN CLINTON...SOUTHWESTERN UNION AND
WEST CENTRAL SNYDER COUNTIES...

AT 500 PM EDT...A STRONG THUNDERSTORM WAS NEAR SNYDER-MIDDLESWART...
MOVING NORTH AT 25 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR SNYDER-MIDDLESWART AROUND 510 PM...WEIKERT
AROUND 520 PM AND LAURELTON CENTER AROUND 530 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 522...STATE ROAD
45.

LAT...LON 4106 7738 4100 7707 4068 7733 4073 7751

FORECASTER: RXR/KOZAR
Local storm report, May 27, 5:35 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
535 PM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HAIL             TODD                    40.26N  78.08W
05/27/2011  M1.75 INCH       HUNTINGDON         PA   PUBLIC

            ESTIMATED WIND GUSTS OF 55 TO 60 MPH AT SMALL AIRSTRIP
            IN TODD TOWNSHIP.

&&

EVENT NUMBER CTP1100187

MACH
Special weather statement, May 27, 5:50 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
550 PM EDT FRI MAY 27 2011

PAZ037-272245-
TIOGA PA-
550 PM EDT FRI MAY 27 2011

...A STRONG THUNDERSTORM WILL AFFECT TIOGA COUNTY...

AT 542 PM EDT...A STRONG THUNDERSTORM WAS NEAR LEETONIA...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR WELLSBORO AROUND 610 PM...KEENEYVILLE AROUND
630 PM...MANSFIELD AROUND 640 PM AND TIOGA AROUND 650 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15.

LAT...LON 4199 7692 4184 7690 4155 7747 4169 7760
      4201 7725 4200 7693

FORECASTER: RXR/KOZAR
Special weather statement, May 27, 5:52 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
552 PM EDT FRI MAY 27 2011

PAZ037-041-272215-
NORTHERN LYCOMING PA-TIOGA PA-
552 PM EDT FRI MAY 27 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LYCOMING AND
SOUTHEASTERN TIOGA COUNTIES...

AT 542 PM EDT...A STRONG THUNDERSTORM WAS NEAR TROUT RUN...MOVING
NORTHEAST AT 25 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR BUTTONWOOD AROUND 600 PM AND RALSTON AROUND
620 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...STATE ROAD
14.

LAT...LON 4161 7687 4159 7682 4157 7681 4134 7702
      4130 7715 4133 7727 4164 7718 4164 7687

FORECASTER: RXR/KOZAR
Special weather statement, May 27, 5:53 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
553 PM EDT FRI MAY 27 2011

PAZ042-053-272245-
COLUMBIA PA-SULLIVAN PA-
553 PM EDT FRI MAY 27 2011

...A STRONG THUNDERSTORM WILL AFFECT EASTERN SULLIVAN AND NORTH
CENTRAL COLUMBIA COUNTIES...

AT 548 PM EDT...A STRONG THUNDERSTORM WAS NEAR FAIRMOUNT SPGS...
MOVING NORTH AT 20 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR CENTRAL AROUND 600 PM...RICKETTS GLEN STATE
PARK AROUND 610 PM AND DUSHORE AROUND 640 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...STATE ROAD
118.

LAT...LON 4131 7631 4121 7632 4117 7630 4119 7649
      4126 7648 4127 7645 4128 7648 4156 7644
      4155 7622 4153 7621

FORECASTER: RXR/KOZAR
Special weather statement, May 27, 6:06 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
606 PM EDT FRI MAY 27 2011

PAZ036-063-064-272300-
ADAMS PA-CUMBERLAND PA-FRANKLIN PA-
606 PM EDT FRI MAY 27 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FRANKLIN...SOUTHERN
CUMBERLAND AND WESTERN ADAMS COUNTIES...

AT 604 PM EDT...A STRONG THUNDERSTORM WAS NEAR SABILLASVILLE...MOVING
NORTH AT 30 MPH.

WIND GUSTS TO 50 MPH AND HAIL...AROUND ONE HALF OF AN INCH IN
DIAMETER ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR SEVEN
STARS AROUND 620 PM...CASHTOWN AROUND 630 PM...BENDERSVILLE AROUND
640 PM AND WALNUT BOTTOM AROUND 650 PM.

THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 25 AND 35.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
15...ROUTE 30.

LAT...LON 3972 7755 4011 7753 4012 7709 4009 7711
      4007 7713 4006 7712 3972 7729

FORECASTER: LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:01 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Sullivan59 min
May 26, 8:27 PM EDTSevere Thunderstorm WarningCTPColumbia, Lebanon, Schuylkill44 min
May 26, 8:29 PM EDTSpecial Weather StatementCTPLancaster46 min
May 26, 10:33 PM EDTSpecial Weather StatementCTPBedford27 min
May 26, 10:59 PM EDTAreal Flood AdvisoryCTPBedford, Blair, Cambria, Somerset3 hr
May 26, 11:24 PM EDTSpecial Weather StatementCTPFulton, Huntingdon36 min
May 27, 12:31 AM EDTSpecial Weather StatementCTPCumberland, Perry59 min
May 27, 12:41 AM EDTSpecial Weather StatementCTPSullivan49 min
May 27, 1:14 AM EDTSpecial Weather StatementCTPColumbia, Dauphin, Lebanon, Montour, Northumberland, Schuylkill and 2 more61 min
May 27, 1:21 AM EDTSpecial Weather StatementCTPCumberland, Franklin54 min
May 27, 2:02 AM EDTSpecial Weather StatementCTPCumberland, Dauphin58 min
May 27, 2:48 AM EDTSpecial Weather StatementCTPLebanon57 min
May 27, 2:17 PM EDTSpecial Weather StatementCTPSomerset28 min
May 27, 2:50 PM EDTAreal Flood AdvisoryCTPBedford, Cambria, Somerset3 hr
May 27, 3:10 PM EDTSpecial Weather StatementCTPBedford95 min
May 27, 3:19 PM EDTSevere Thunderstorm WarningCTPBedford, Somerset67 min
May 27, 3:44 PM EDTSpecial Weather StatementCTPCameron76 min
May 27, 3:51 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Huntingdon, Somerset54 min
May 27, 3:59 PM EDTSpecial Weather StatementCTPJuniata, Perry46 min
May 27, 4:01 PM EDTSpecial Weather StatementCTPColumbia29 min
May 27, 4:14 PM EDTSevere Thunderstorm WarningCTPClinton, Potter46 min
May 27, 4:46 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Huntingdon, Mifflin59 min
May 27, 5:01 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Potter, Tioga44 min
May 27, 5:05 PM EDTSpecial Weather StatementCTPUnion25 min
May 27, 5:07 PM EDTFlash Flood WarningCTPBedford, Blair, Cambria, Huntingdon, Somerset3 hr
May 27, 5:26 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming, Mifflin, Snyder, Union49 min
May 27, 5:27 PM EDTSevere Thunderstorm WarningCTPBedford, Fulton, Huntingdon63 min
May 27, 5:36 PM EDTSevere Thunderstorm WarningCTPBedford69 min
May 27, 5:44 PM EDTTornado WarningCTPBedford46 min
May 27, 5:46 PM EDTTornado WarningCTPBedford, Fulton, Huntingdon59 min
May 27, 5:47 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon, Juniata, Mifflin58 min
May 27, 5:50 PM EDTSpecial Weather StatementCTPTioga55 min
May 27, 5:52 PM EDTSpecial Weather StatementCTPLycoming23 min
May 27, 5:53 PM EDTSpecial Weather StatementCTPSullivan52 min
May 27, 5:56 PM EDTSevere Thunderstorm WarningCTPTioga64 min
May 27, 5:59 PM EDTSevere Thunderstorm WarningCTPColumbia, Sullivan61 min
May 27, 6:01 PM EDTTornado WarningCTPTioga59 min
May 27, 6:06 PM EDTSpecial Weather StatementCTPAdams54 min
May 27, 6:15 PM EDTTornado WarningCTPBedford, Fulton45 min
May 27, 6:26 PM EDTSpecial Weather StatementCTPYork49 min
May 27, 6:40 PM EDTSevere Thunderstorm WarningCTPBedford, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 2 more65 min
May 27, 6:49 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Franklin, Perry, York71 min
May 27, 7:00 PM EDTSevere Thunderstorm WarningCTPTioga45 min
May 27, 7:05 PM EDTSpecial Weather StatementCTPDauphin70 min
May 27, 7:29 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, York46 min
May 27, 7:39 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Mifflin, Northumberland, Perry, Snyder and 1 more81 min
May 27, 7:42 PM EDTAreal Flood AdvisoryCTPTioga3 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.